Skip navigation

Please use this identifier to cite or link to this item:
Title: A short proof of alienation of additivity from quadraticity
Authors: Ger, Roman
Keywords: mathematics; mathematical proof
Issue Date: 2019
Citation: "Tatra Mountains Mathematical Publications" Vol. 74, iss. 1 (2019), s. 57-62
Abstract: Without the use of pexiderized versions of abstract polynomials theory, we show that on 2-divisible groups the functional equation f(x + y) + g(x + y) + g(x − y) = f(x) + f(y)+ 2g(x) + 2g(y) forces the unknown functions f and g to be additive and quadratic, respectively, modulo a constant. Motivated by the observation that the equation f(x + y) + f(x2) = f(x) + f(y)+ f(x)2 implies both the additivity and multiplicativity of f, we deal also with the alienation phenomenon of equations in a single and several variables.
DOI: 10.2478/tmmp-2019-0019
ISSN: 1338-9750
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Ger_A_Short_Proof_of_Alienation_of_Additivity_from_Quadraticity.pdf296,91 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons